# SDR WTAA950207

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 6122 · Propeller Governor
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIC - RIGHT ENGINE POWER SURGE WITH TORQUE AND EGT FLUCTUATION REPORTED DURING CLIMB WITH SRL ON.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  ACCOMPLISHED ENGINE GROUND RUN.  CONFIRMED RT SRL SYSTEM FAILURE.  DEFERRED RIGHT SRL PER MEL 76-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CORRECTED THE SRL SYSTEM DEFERRAL WITH THE REPLACEMENT OF THE RIGHT ENGINE PROPELLER GOVERNOR MONOPOLE.  (M)
